2017
Том 69
№ 9

All Issues

Fourier coefficients of functions from the classesb andc. Parseval equality for the classc or for the Fourier-Stieltjes series

Konyushkov A. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 10, pp 1636-1643.

Citation Example: Konyushkov A. A. Fourier coefficients of functions from the classesb andc. Parseval equality for the classc or for the Fourier-Stieltjes series // Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1455–1460.

Full text